General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1996, Volume 51, Issue 1(307), Pages 51–100 (Mi umn920)  

This article is cited in 23 scientific papers (total in 23 papers)

Products of unimodular independent random matrices

A. V. Letchikov

M. V. Lomonosov Moscow State University


Full text: PDF file (514 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:1, 49–96

Bibliographic databases:

UDC: 519
MSC: 15A52, 60G50, 60Fxx, 60Jxx, 37A30, 37A25
Received: 01.03.1995

Citation: A. V. Letchikov, “Products of unimodular independent random matrices”, Uspekhi Mat. Nauk, 51:1(307) (1996), 51–100; Russian Math. Surveys, 51:1 (1996), 49–96

Citation in format AMSBIB
\by A.~V.~Letchikov
\paper Products of unimodular independent random matrices
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 1(307)
\pages 51--100
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 1
\pages 49--96

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nechaev, SK, “Problems of probabilistic topology: statistics of knots and noncommutative random walks”, Uspekhi Fizicheskikh Nauk, 168:4 (1998), 369  mathnet  crossref  isi
    2. Bougerol, P, “Brownian bridge on hyperbolic spaces and on homogeneous trees”, Probability Theory and Related Fields, 115:1 (1999), 95  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    3. Nechaev S., “Statistics of knots and entangled random walks”, Topological Aspects of Low Dimensional Systems, Les Houches Summer School Session, 69, 2000, 643–733  mathscinet  adsnasa  isi
    4. Bougerol, P, “Brownian bridge on Riemannian symmetric spaces”, Comptes Rendus de l Academie Des Sciences Serie i-Mathematique, 333:8 (2001), 785  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    5. Anker, JP, “The infinite Brownian loop on a symmetric space”, Revista Matematica Iberoamericana, 18:1 (2002), 41  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    6. O. A. Vasil'ev, S. K. Nechaev, “Topological Correlations in Trivial Knots: New Arguments in Favor of the Representation of a Crumpled Polymer Globule”, Theoret. and Math. Phys., 134:2 (2003), 142–159  mathnet  crossref  crossref  mathscinet  isi  elib
    7. Guivarc'h Y., Le Page E., “Simplicity of Lyapunov spectra and spectral isolation property for a family of transfer operators on a projective space”, Random Walks and Geometry, 2004, 181–259  mathscinet  zmath  isi
    8. Nechaev, S, “On topological correlations in trivial knots: From Brownian Bridges to crumpled globules”, Journal of Knot Theory and Its Ramifications, 14:2 (2005), 243  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    9. Nechaev S.K., Vasilyev O.A., “Thermodynamics and topology of disordered knots - Correlations in trivial lattice knot diagrams”, Physical and Numerical Models in Knot Theory, Series on Knots and Everything, 36, 2005, 421–471  crossref  mathscinet  zmath  isi
    10. Anna Erschler, “Isoperimetry for wreath products of Markov chains and multiplicity of selfintersections of random walks”, Probab Theory Relat Fields, 136:4 (2006), 560  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    11. A. G. Erschler, “Generalized Brownian loops”, Russian Math. Surveys, 62:3 (2007), 617–619  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Anna Erschler, “Random mappings of scaled graphs”, Probab Theory Relat Fields, 2008  crossref  mathscinet  isi  scopus  scopus
    13. Y. Guivarc'h, “On contraction properties for products of Markov driven random matrices”, Zhurn. matem. fiz., anal., geom., 4:4 (2008), 457–489  mathnet  mathscinet  zmath  elib
    14. K. P. Zybin, V. A. Sirota, “Multifractal structure of fully developed turbulence”, Phys. Rev. E, 88:4 (2013)  crossref  isi  scopus  scopus
    15. A.S. Il'yn, K.P. Zybin, “Material deformation tensor in time-reversal symmetry breaking turbulence”, Physics Letters A, 2014  crossref  isi  scopus  scopus
    16. K. P. Zybin, V. A. Sirota, “Model of stretching vortex filaments and foundations of the statistical theory of turbulence”, Phys. Usp., 58:6 (2015), 556–573  mathnet  crossref  crossref  adsnasa  isi  elib
    17. Guivarc'h Y. Le Page E., “Spectral Gap Properties For Linear Random Walks and Pareto'S Asymptotics For Affine Stochastic Recursions”, Ann. Inst. Henri Poincare-Probab. Stat., 52:2 (2016), 503–574  crossref  mathscinet  zmath  isi
    18. Il'yn A.S., Sirota V.A., Zybin K.P., “Statistical Properties of the T-Exponential of Isotropically Distributed Random Matrices”, J. Stat. Phys., 163:4 (2016), 765–783  crossref  mathscinet  zmath  isi  scopus
    19. Il'yn A.S., Sirota V.A., Zybin K.P., “Infinite Products of Random Isotropically Distributed Matrices”, J. Stat. Phys., 166:1 (2017), 24–38  crossref  mathscinet  zmath  isi  scopus
    20. Il'yn A.S., Sirota V.A., Zybin K.P., “Passive Scalar Transport By a Non-Gaussian Turbulent Flow in the Batchelor Regime”, Phys. Rev. E, 96:1 (2017), 013117  crossref  isi  scopus  scopus
    21. Il'yn A.S., Sirota V.A., Zybin K.P., “Small-Scale Turbulent Magnetic Field: Growth Vs. Decay”, EPL, 121:3 (2018), 34002  crossref  isi  scopus  scopus
    22. Il'yn A.S., Sirota V.A., Zybin K.P., “Turbulent Dynamo as a Result of Non-Coherent Overlap of Localized Magnetic Field Perturbations”, Phys. Scr., 94:6 (2019), 064001  crossref  isi
    23. Il'yn A.S., Sirota V.A., Zybin K.P., “Turbulent Transport in Reaction-Diffusion Systems”, Phys. Rev. E, 99:5 (2019), 052220  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:368
    Full text:162
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021